# SDR C2XA09TY259

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 23,997 hours, 17,828 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS - A/C LEFT BNA WHEN THE GEAR WOULDN'T RETRACT, CREW MADE A UNSCHEDULED LANDING BACK TO BNA AND SWAPPED A/C.  MAINTENANCE FOUND THE RIGHT SIDE PROX SWITCH LOOSE.  RE-SECURED THE PROX SWITCH AND SWUNG THE GEAR SIX TIMES, LET SET FOR THIRTY MINUTES AND RE-SWUNG THE GEAR.  ALL CHECKS WERE GOOD AND WAS RELEASED BACK TO SERVICE.
